# SDR AALA201706129041

- Difficulty date: June 9, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Cracked
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR GIRT BAR AFT FITTING HAS A CRACKED COVER.  REMOVED AND REPLACED THE COVER IAW SRM 51-40-02-0G.  OPERATIONAL CHECKED GOOD.
